MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 13MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 13MM; DENTAL IMPLANT
Model Number NIITP4313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling (2091)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight is unknown.Initial reporter¿s first name is unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It is reported that the implant niitp4313 was removed due to infection.The patient was placed on antibiotics.Tooth site #7.

Brand Name
NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9083697
Report Number0001038806-2019-01079
Device Sequence Number19521116
Product Code DZE
UDI-Device Identifier00844868010944
UDI-Public(01)00844868010944(17)220921(10)2017090418(241)NIITP4313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/21/2022
Device Model NumberNIITP4313
Device Catalogue NumberNIITP4313
Device Lot Number2017090418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR